# SDR DALA2023061204775

- Difficulty date: May 24, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 14,796 hours, 1,611 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3569 FOUND RH UPPER LATERAL LOAD FITTING BUSHING MIGRATE. CORREECTIVE ACTION: FOUND RH UPPER LATERAL LOAD FITTING BUSHING MIGRATE. (2811938)
